CSpace

Browse/Search Results:  1-10 of 60 Help

Selected(0)Clear Items/Page:    Sort:
The determination on weight hierarchies of q-ary linear codes of dimension 5 in class IV 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 243-258
Authors:  Wang Lijun;  Chen Wende
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Difference sequence  q-ary linear code of dimension 5  weight hierarchy  
V2类5维q元线性码的重量谱 期刊论文
数学的实践与认识, 2012, 卷号: 024, 期号: 005, 页码: 237
Authors:  王丽君;  陈文德
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ontherelativegeneralizedhammingweightsofa4dimensionallinearcodeandasubcodewithdimensionone 期刊论文
journalofsystemsscienceandcomplexity, 2012, 卷号: 25, 期号: 4, 页码: 821
Authors:  Liu Zihui;  Chen Wende
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
k维q元线性码的重量谱的分类 期刊论文
应用数学学报, 2012, 卷号: 035, 期号: 005, 页码: 918
Authors:  陈文德
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Further results on support weights of certain subcodes 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 61, 期号: 2, 页码: 119-129
Authors:  Liu, Zihui;  Chen, Wende;  Sun, Zhimin;  Zeng, Xiangyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Value function  Two-weight code  Generalized Hamming weight  Finite projective geometry methods  Relative generalized Hamming weight  
New code equivalence based on relative generalized Hamming weights 期刊论文
INFORMATION SCIENCES, 2011, 卷号: 181, 期号: 19, 页码: 4309-4317
Authors:  Liu, Zihui;  Wu, Xin-Wen;  Luo, Yuan;  Chen, Wende
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Code equivalence  Relative generalized Hamming weight  Relative projective subspaces  Relative subcodes  Value assignment  
II_2类5维q元线性码的重量谱 期刊论文
数学的实践与认识, 2011, 卷号: 041, 期号: 021, 页码: 244
Authors:  王丽君;  陈文德
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
一类5维q元线性码重量谱的确定 期刊论文
科学通报, 2011, 卷号: 056, 期号: 025, 页码: 2150
Authors:  王丽君;  陈文德
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
5维q元线性码重量谱的分类与确定 期刊论文
系统科学与数学, 2011, 卷号: 031, 期号: 004, 页码: 402
Authors:  王丽君;  陈文德
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
The weight hierarchies of q-ary linear codes of dimension 4 期刊论文
DISCRETE MATHEMATICS, 2010, 卷号: 310, 期号: 24, 页码: 3528-3536
Authors:  Hu, Guoxiang;  Chen, Wende
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Difference sequence  Weight hierarchy  q-ary code